• Orgasm block

    1479387332
    reany [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 162
    • Joined: 23 Sep 2016

    I've always been a very sexual being and orgasms have never usually been a problem for me, anyway, I've noticed recently that I'm really having an orgasm block,, at first things still felt quite pleasurable but reaching that big O has been really difficult. But now I'm at the point where even the pleasure factor seems to be missing, even with toys I can feel it as if I would on any other part of my body, just not feeling any kind of sexual sensation.

    Not really sure what my question is, I guess just hoping this is a permanent thing just don't know how to get over it.

    1479387389
    reany [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 162
    • Joined: 23 Sep 2016

    I mean I hope it isn't permanent *

    1479387671
    SquirtyPanda [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1003
    • Joined: 18 Oct 2015

    Theres an underlying issue somewhere, have you started any new medication recently? Are there issues going on in your life that is stressing you out? Your age could be a factor as well. Or it could just be a phase, we all go through dry phases. Has it been going on for long?

    🐼

    1479387945
    reany [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 162
    • Joined: 23 Sep 2016

    I'm 33,, have recently started taking sertraline for anxiety, a week ago but this started a few days before I started taking them. I guess it could me more mental than a physical thing. Hopefully it's just a phase xxx

    1479388730
    Sum Sub [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 4372
    • Joined: 4 Dec 2012

    Sertrline is an SSRI, and one of the known side effects of SSRIs is their impact on libido and ability to orgasm

    1479389197
    reany [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 162
    • Joined: 23 Sep 2016

    Ahh that's makes sense then,, thank you. I should have probably looked more into the side effects. Glad to know it's not just me and that is most likely the reason behind it.

    1479389323
    Sum Sub [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 4372
    • Joined: 4 Dec 2012

    it doesn't have to though - we have found that it just needs more work, more prep and more power!

    1479390161
    reany [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 162
    • Joined: 23 Sep 2016

    Ok well that sounds positive, has been feeling feeling pretty hopeless,,

    1479390188
    SquirtyPanda [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1003
    • Joined: 18 Oct 2015

    I am also on Sertraline and have been for a year now, my libido has increased if anything. I have chosen not to let it rule my sex drive. As sub said it just means you have to perservere a little more

    🐼

    1479391956
    Kittens30 [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 34
    • Joined: 17 Nov 2016

    I found this in my youth, not due to medication but i just couldnt jack myself off and orgasm unless someone else did it....

    on my own i mentally blocked myself

    now i think ive worked that kink out (33 also)

    realise this offers no advice/ support

    but i do hope it gets sorted for you x

    1479395870
    mamz [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1826
    • Joined: 4 Jan 2016

    reany wrote:

    I'm 33,, have recently started taking sertraline for anxiety, a week ago but this started a few days before I started taking them. I guess it could me more mental than a physical thing. Hopefully it's just a phase xxx

    Stop looking any further, this is clearely the cause of your orgasm problem. It's a known effect of these meds. Continue to take them untill your next appointment and (you can scedule one earlier) and talk to your doctor about it so you can try different aitidepressants that won,t have the same effects on your sex life.

    Hope things get better for you :)

    1479397392
    TSEliotsCat [sign in to see picture]
    • Rank: Colonel
    • Posts: 75
    • Joined: 31 Dec 2013

    I've been on an SSRI for almost two years now, the first few months was definitely a dry spell but with a bit of work (and now with my OH) it's definitely possible and enjoyable ;D

    1479404346
    Pomlady [sign in to see picture]
    • Rank: Captain
    • Posts: 19
    • Joined: 2 Nov 2016

    I have been on SSRI for depression for over 20 years I was earlie twenties when I started on them with post natal depression and had a very high sex drive before starting them anyway I ended up taking 2 a day last year after losing my mam to cancer so my sex drive was pretty low I have now just got off them and my sex drive is over the roof sex is on my mind 24 hrs a day my husband as never had a high sex drive he happy having sex once a week but I'm practically jumping on him all the time I don't think he best pleased this week I was having my period so we couldn't have sex so he said it will at least we can have a break it's been killing me so I carn't carry on feeling like this I told my doctor yesterday and he just laughed so now I am considering starting back on the ssri anti depressants again but it was very hard coming off them so just don't know what to do

    1479405009
    Vanessa8 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 3000
    • Joined: 7 Jan 2014

    The meds can definately affect your libido and sensativity. If you have only been on it a month give it time, but sometimes you do need to adjust meds if thise and other side affects are a major issue.

    1479407604
    Throbinhood [sign in to see picture]
    • Rank: General
    • Posts: 1405
    • Joined: 15 May 2016

    I would say stress is the biggest factor is losing sex drive.

    Thing most people have had libido issues at some point in their lives:(

    t will improve Im sure of it :)

    1479411237
    Ember C [sign in to see picture]
    • Rank: Captain
    • Posts: 43
    • Joined: 31 Oct 2016

    I agree with the stress thing. If you've been having alot of anxiety lately and then new meds introduced your body may just be a little all over the place.

    I know it took me 3-4 tries before I found the right med for me and my anxiety. Orgasm blocks can happen to anyone. Don't push it too much or you'll make your alone time a chore. Just relax for now and speak to your doctor at your next appointment if it still persists.

    1479422317
    mamz [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1826
    • Joined: 4 Jan 2016

    Throbinhood wrote:

    I would say stress is the biggest factor is losing sex drive.

    Thing most people have had libido issues at some point in their lives:(

    t will improve Im sure of it :)

    Inability to reach orgasm after starting an SSRI, the medication is the most prossible cause in my opinion.. it's a VERY COMMON, and known effect of these meds.

    1479424016
    RosyCheek [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1496
    • Joined: 11 Apr 2016

    Very common from the meds. It can be so stressful as you just keep willing it to happen and getting no ending. For now you may just have to enjoy the ride so to speak and don't frett over reaching the destination. Keep on the meds until your check up and speak to your GP. Don't be embarrassed, alit of people can be when talking about orgasms, they may decide to tweek your meds a little. Love and luck 😘

    Post a reply to this thread

    Please sign in to post messages to the forum.